| Model Number |
SPL-SR |
| Medical Device Problem Codes |
Blocked Connection (2888); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the suggested phenomena were due to component failure/faulty electrical components.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the transducer receptacle was found to be burnt; also, an error appeared when connecting the foot switch.There was no patient involvement.